EconPapers    
Economics at your fingertips  
 

Consumption and Portfolio Policies With Incomplete Markets and Short‐Sale Constraints: the Finite‐Dimensional Case1

Hua He and Neil D. Pearson

Mathematical Finance, 1991, vol. 1, issue 3, 1-10

Abstract: We use a martingale approach to study optimal intertemporal consumption and portfolio policies in a general discrete‐time, discrete‐state‐space securities market with dynamically incomplete markets and short‐sale constraints. We characterize the set of feasible consumption bundles as the budget‐feasible set defined by constraints formed using the extreme points of the closure of the set of Arrow‐Debreu state prices consistent with no arbitrage, and then establish a relationship between the original problem and a dual minimization problem.

Date: 1991
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (82)

Downloads: (external link)
https://doi.org/10.1111/j.1467-9965.1991.tb00012.x

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:1:y:1991:i:3:p:1-10

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-31
Handle: RePEc:bla:mathfi:v:1:y:1991:i:3:p:1-10